Im sorry to hear about your symptoms.
Now considering the symptoms that you are describing it is very likely that you may have developed an infection which is resistant to cipro, because if your are bleeding even while being on cipro that would indicate a urinary tract infection which is resistant to cipro. If this is the case then it would be wise to get a urine routine examination along with a urine culture done. Secondly, a cold is usually due to a virus and if this is a viral infection you dont need to take any antibiotics and it would settle on its own.
Now considering that the symptoms started after you used cipro, there is a chance that this is a side effect of the ciprofloxacin. It has been reported rarely in some individuals who use ciprofloxacin. If this is the case then stopping cipro would be the the first step and usually after withdrawal of teh offending drug, the hematuria does stop (hematuria is bleeding in the urine).
Now we should also consider other cause of bleeding in urine, if there is any pain in the lower abdomen or the back then a renal stone should also be considered as cause and this would need to be diagnosed with the help of a abdominal ultrasound.
Now i would suggest that you go to your doctors office and then get a urine routine examination, a urine culture and if needed get an abdominal ultrasound done as well. Hematuria should always be investigated, secondly he would also be able to asses if your upper respiratory tract infection is viral or bacterial in nature, and if bacterial he can start you on another antibiotic such as azithromycin.
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,